# SDR FDEA201801050027

- Difficulty date: January 5, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 77,847 hours, 16,753 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: ADA00071
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK R3 DOOR MOST LOWER DOOR BEAM AT FWD STOPPER AREA FOUND CRACKED, AT STA 1262. MAIN DECK R3 DOOR STA1262 CRACKED MOST LOWER DOOR BEAM REMOVED AND REPLACED PER SRM 51-31-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
